Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 10, NWS Lincoln, IL

January 8, 2008Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Jan 8, 2008, 9:57 PM CST for Clay County, Richland County, Illinois. It took effect at Jan 9, 2008, 4:12 AM CST. It was in force for 5 days.

The area

The counties it named.

The facts

Issued
Jan 8, 2008, 9:57 PM CST (03:57 UTC)
In effect from
Jan 9, 2008, 4:12 AM CST
Expired
Jan 13, 2008, 8:49 PM CST
In force
5 days
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.99 ft at Jan 10, 2008, 9:00 PM CST.

actionminormoderate510152001/0901/1001/1101/1201/1301/1401/15
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 090357
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
957 PM CST TUE JAN 08 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES

.MODERATE TO LOCALLY HEAVY RAINS OCCURRED OVER PARTS OF THE
LITTLE WABASH BASIN THIS AFTERNOON AND EVENING WHICH WILL
BRING RIVER LEVELS ABOVE FLOOD STAGE AT CLAY CITY BY WEDNESDAY
AFTERNOON OR EVENING. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC025-159-091757-
/O.NEW.KILX.FL.W.0010.080109T2145Z-000000T0000Z/
/CLAI2.1.ER.080109T2145Z.080111T1200Z.000000T0000Z.NO/
957 PM CST TUE JAN 08 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  900 PM TUESDAY THE STAGE WAS 12.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.5 FEET BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  12.5 TUE 9 PM    13.0   18.3   19.5



$$
SMITH
11 follow-up statements
000 
WGUS83 KILX 090547
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1147 PM CST TUE JAN 08 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

MODERATE TO LOCALLY HEAVY RAINS OCCURRED OVER PARTS OF THE LITTLE 
WABASH BASIN THIS AFTERNOON AND EVENING WHICH WILL BRING RIVER LEVELS 
ABOVE FLOOD STAGE AT CLAY CITY WEDNESDAY MORNING.   

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-091947-
/O.EXT.KILX.FL.W.0010.080109T1012Z-080113T1836Z/
/CLAI2.1.ER.080109T1012Z.080111T0600Z.080113T1236Z.NO/
1147 PM CST TUE JAN 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1045 PM TUESDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 19.7 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

LITTLE WABASH RIVER
 CLAY CITY         16  13.9 TUE 11 PM   16.9   19.0   19.6



$$
SMITH
000 
WGUS83 KILX 091525
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
925 AM CST WED JAN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 
  
.WATER LEVELS ON THE LITTLE WABASH RIVER ARE EXPECTED TO SLOWLY
RISE FOR A COUPLE MORE DAYS...BEFORE BEGINNING TO FALL.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-100525-
/O.CON.KILX.FL.W.0010.000000T0000Z-080113T1836Z/
/CLAI2.1.ER.080109T0749Z.080110T1800Z.080113T1236Z.NO/
925 AM CST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM WEDNESDAY THE STAGE WAS 17.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

LITTLE WABASH RIVER
 CLAY CITY         16  17.9 WED 8 AM    19.7   20.0   18.9


$$
GEELHART
000 
WGUS83 KILX 100301
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
901 PM CST WED JAN 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
SOUTHEAST ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND 
  RICHLAND COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-101701-
/O.EXT.KILX.FL.W.0011.080110T0453Z-000000T0000Z/
/LAWI2.1.ER.080110T0453Z.080111T1800Z.000000T0000Z.NO/
901 PM CST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM WEDNESDAY THE STAGE WAS 29.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 31.0 FEET BY FRIDAY EVENING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    THU    FRI    SAT

EMBARRAS RIVER
 LAWRENCEVILLE     30  29.4 WED 8 PM    30.6   30.9   31.0



$$

ILC025-159-101701-
/O.CON.KILX.FL.W.0010.000000T0000Z-080113T1836Z/
/CLAI2.1.ER.080109T0749Z.080110T1800Z.080113T1236Z.NO/
901 PM CST WED JAN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM WEDNESDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.

&&


                  FLD  OBSERVED
000 
WGUS83 KILX 101438
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
838 AM CST THU JAN 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-110438-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080113T2024Z/
/CLAI2.1.ER.080109T0749Z.080111T0000Z.080113T1424Z.NO/
838 AM CST THU JAN 10 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  19.6 THU 8 AM    20.1   18.9   16.4



$$
000 
WGUS83 KILX 110304
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
904 PM CST THU JAN 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHEAST
   ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-111704-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080112T1630Z/
/LAWI2.1.ER.080110T1112Z.080111T1200Z.080112T1030Z.NO/
904 PM CST THU JAN 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  740 PM THURSDAY THE STAGE WAS 30.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.3 THU 8 PM    30.9   29.9   27.9



$$

ILC025-159-111704-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080113T1621Z/
/CLAI2.1.ER.080109T0749Z.080111T0600Z.080113T1021Z.NO/
904 PM CST THU JAN 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM THURSDAY THE STAGE WAS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.1 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  SUNDAY MORNING.
* IMPACT...AT 22.0 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    FRI    SAT    SUN

LITTLE WABASH RIVER
 CLAY CITY         16  20.0 THU 8 PM    20.0   18.8   15.7



$$
SMITH
000 
WGUS83 KILX 111605
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1005 AM CST FRI JAN 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-120605-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080113T1840Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080113T1240Z.NO/
1005 AM CST FRI JAN 11 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM FRIDAY THE STAGE WAS 19.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  19.9 FRI 9 AM    18.8   16.1   13.0


$$
000 
WGUS83 KILX 120202
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
802 PM CST FRI JAN 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHEAST
ILLINOIS...
 
  EMBARRAS RIVER AT LAWRENCEVILLE AFFECTING LAWRENCE COUNTY 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC101-121602-
/O.EXT.KILX.FL.W.0011.000000T0000Z-080112T1900Z/
/LAWI2.1.ER.080110T1112Z.080111T2205Z.080112T1300Z.NO/
802 PM CST FRI JAN 11 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE EMBARRAS RIVER AT LAWRENCEVILLE. 
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM FRIDAY THE STAGE WAS 30.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 30.0 FEET...LUMBER MILL ROAD IS INUNDATED

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

EMBARRAS RIVER
 LAWRENCEVILLE     30  30.4 FRI 7 PM    30.1   27.4   25.9



$$

ILC025-159-121602-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T0112Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080113T1912Z.NO/
802 PM CST FRI JAN 11 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM FRIDAY THE STAGE WAS 19.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

LITTLE WABASH RIVER
 CLAY CITY         16  19.7 FRI 7 PM    19.2   17.2   13.6



$$
SMITH
000 
WGUS83 KILX 121452
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
852 AM CST SAT JAN 12 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-130452-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T0945Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080114T0345Z.NO/
852 AM CST SAT JAN 12 2008

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM SATURDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  19.5 SAT 8 AM    18.1   14.8   12.3



$$
000 
WGUS83 KILX 130244
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
844 PM CST SAT JAN 12 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-131644-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T1948Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080114T1348Z.NO/
844 PM CST SAT JAN 12 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM SATURDAY THE STAGE WAS 19.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

LITTLE WABASH RIVER
 CLAY CITY         16  19.1 SAT 8 PM    18.8   16.3   13.0



$$
SMITH
000 
WGUS83 KILX 131556
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
956 AM CST SUN JAN 13 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC025-159-140556-
/O.EXT.KILX.FL.W.0010.000000T0000Z-080114T0748Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080114T0148Z.NO/
956 AM CST SUN JAN 13 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY. 
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  915 AM SUNDAY THE STAGE WAS 17.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE 
  DURING THE OVERNIGHT HOURS.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  17.8 SUN 9 AM    14.5   11.9   10.2



$$

HARDIMAN
000 
WGUS83 KILX 140249
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
849 PM CST SUN JAN 13 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND 
  COUNTIES


ILC025-159-140319-
/O.CAN.KILX.FL.W.0010.000000T0000Z-080114T0748Z/
/CLAI2.1.ER.080109T0749Z.080111T0400Z.080114T0057Z.NO/
849 PM CST SUN JAN 13 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT  815 PM SUNDAY THE STAGE WAS 15.7 FEET. 
* FELL BELOW FLOOD STAGE AT  657 PM SUNDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TUESDAY 
  MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

LITTLE WABASH RIVER
 CLAY CITY         16  15.7 SUN 8 PM    14.5   11.9   10.2



$$

CHS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 8, 8:45 PM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Jan 8, 8:45 PM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CST TUE JAN 8 2008

.DISCUSSION...
ISSUED 837 PM CST TUE JAN 8 2008

BAND OF LIGHT RAIN...OCCASIONALLY MIXED WITH A LITTLE SNOW
CONTINUED TO MARCH STEADILY EWD ACRS CNTRL IL EARLY THIS
EVENING. THE BAND OF PRECIP WAS JUST AHEAD OF THE 500 MB
TROF AXIS AND THAT SHOULD TRACK EAST OF OUR AREA BY MIDNIGHT
FOLLOWED BY CLEARING SKIES AND COLDER TEMPERATURES. FAIRLY
DECENT 3 HRLY PRES RISES JUST BEHIND THE COLD FRONT WITH THE
BEST RISES (+6 TO +8 MBS) FROM STL SOUTH TO MEMPHIS. THE
COLD FRONT AS OF 01Z HAD JUST PASSED LAWRENCEVILLE WITH
WIND GUSTS APPRCHG 50 MPH JUST AHEAD OF THE RISE COUPLET.
WINDS SHOULD BEGIN TO DECREASE FROM WEST TO EAST LATE TNT
AS HIGH PRESSURE PUSHES IN FROM THE MISSOURI VALLEY. HAVE
MADE SOME CHANGES TO THE HOURLY TEMP GRIDS AND SKY GRIDS
BASED ON EVENING TRENDS AND WILL START TO CUT BACK ON
MENTIONABLE PRECIP...ESP ACRS THE WEST AS THE DRIER AIR
CONTINUES TO PUSH IN RAPIDLY THIS EVENING.

SMITH
&&

.AVIATION...
ISSUED 535 PM CST TUE JAN 8 2008

COLD FRONT CURRENTLY JUST EAST OF I-57 AND SHOULD PUSH EAST OF THE
STATE BORDER OVER THE NEXT SVL HOURS. BAND OF POST-FRONTAL SHOWERS
STRETCHING FROM EFFINGHAM NE TO WEST OF CMI MAY AFFECT CMI OVR THE
NEXT HOUR OR SO WITH SOME IFR CIGS MOVING IN THRU 04Z. LATEST
SATELLITE TRENDS SUGGEST CLEARING MOVING IN BETWEEN 06Z AND 09Z
TNT AS SFC WINDS REMAIN RATHER GUSTY OUT OF THE NW THRU THE
EVENING HOURS. A FEW GUSTS UP TO 25 KTS POSSIBLE THIS EVENING AS
THE COLDER AIR MOVES IN. ONCE VFR CONDITIONS MOVE IN LATE TNT...IT
SHOULD PREVAIL THRU THE REMAINDER OF THE FCST PERIOD. ALTHOUGH DRIER
AIR IS ADVECTING IN FRM THE NW TNT...WL HAVE TO WATCH FOR THE PSBLTY
OF SOME FOG BY DAWN AS THE SFC FLOW BECOMES LIGHT. FOR NOW...WL KEEP
THAT OUT OF THE TAFS AND SEE WHAT THE EVENING TRENDS SHOW OUT
WEST.

SMITH
&&

.PREV DISCUSSION...
ISSUED 231 PM CST TUE JAN 8 2008
TWO GENERAL AREAS OF LOW PRESSURE AT THE SFC TODAY...ONE IN SRN WI
AND ANOTHER IN E CENTRAL MO. WEAK FRONTAL BOUNDARY DRAPED BTWN THE
TWO OF THEM. SOME PRECIP OUT AHEAD OF THE FRONT...STILL CONTINUING
FROM LAST NIGHTS ACTIVITY. SOME WEAK SHOWERY ACTIVITY ALSO
CONTINUING BEHIND THE FRONT...AS WEAK WRAP AROUND ON THE BACK SIDE
OF THE LOW. A BIT OF A BREAK FOR THE AREA FROM HEAVY PRECIP WILL
KEEP THE BOUNDARY LAYER SOMEWHAT MOIST THROUGH THE EVENING HOURS
THOUGH THE AIR MOVING IN FROM THE NW IS A BIT DRIER. NOT TOO MANY
FORECAST ISSUES AFTER THIS SYSTEM MOVES THROUGH THE REGION UNTIL
THURSDAY WHEN ANOTHER LOW HEADS OUR WAY.

SHORT TERM...TONIGHT AND TOMORROW...
SOME SHOWERY ACTIVITY LIKELY TO CONTINUE INTO THE EVENING
HOURS...WITH A CHANCE OF SOME FLAKES ACTUALLY FALLING IN AREAS
NW OF THE ILLINOIS RIVER VALLEY CLOSER TO MIDNIGHT. NOT A LOT
EXPECTED IN THE WAY OF ACCUMULATION AS THE SHOWERS WILL BE LIGHT
AND THE GROUND IS ALREADY SO WET AND STILL A BIT WARM. SHOWERS
SHOULD END ACROSS THE AREA BY MIDNIGHT...AND LEAVE A RATHER COOL
EARLY MORNING...ESPECIALLY IN THE NW WHERE THE CLOUDS SHOULD BREAK
UP A BIT WITH THE DRIER AIR BEHIND THE SYSTEM. TOMORROW LIKELY TO
BE A BIT COOLER THAN DAYS PAST...BUT STILL RATHER MODERATE WITH
HIGHS IN THE MID 40S AND A BIT OF SUNSHINE.

LONG TERM...THURSDAY THROUGH MONDAY...
NEXT SYSTEM ON ITS WAY ON THURSDAY AS ANOTHER TROF MOVES ACROSS
THE COUNTRYS MIDSECTION. SFC LOW EJECTS OUT OF THE SRN HIGH PLAINS
LATE THURSDAY AND SPINS UP AS IT PASSES OVER THE MIDWEST AND INTO
THE NE...A FAMILIAR PATTERN THIS WINTER. AT THIS POINT...BOTH THE
ECMWF AND THE GFS ARE PASSING THE MAIN LOW ACROSS THE SRN PORTIONS
OF THE CWA...AND LEAVING MUCH OF THE MAIN ACTIVITY TO THE
SOUTH...WITH ILX GETTING A LITTLE MORE THAN THE WRAP AROUND
MOISTURE. AHEAD OF THE SYSTEM EVEN...THE MOISTURE TAP IS NOT VERY
WIDE OPEN OUT OF THE GULF STATES. EVOLUTION OF THE MOISTURE FLOW
IN THIS SYSTEM WILL BE KEY. AT THIS POINT... GOOD LL MOISTURE
DOES NOT CATCH UP WITH THE DYNAMICS UNTIL AFTER THE SFC TROF MOVES
THROUGH THE MIDWEST. NOT GOING WITH A WIDESPREAD HIGH POP AS A
RESULT...THURSDAY NIGHT WITH THE HIGHEST...AND TEMPERING THE POPS
BACK AFTER 00Z.

SOMEWHAT COOLER ON THE OTHER SIDE OF THE SYSTEM...THOUGH NOT
DRASTIC EITHER. MODELS RATHER DIRTY WITH THE WAVES AND PRECIP
RATHER SCATTERED ALL OVER THE COUNTRY. NEXT BEST CHANCE FOR SOLID
PRECIP FOR THE REGION WILL BE SUNDAY AS A RATHER DEEP TROF MOVES
THROUGH THE MIDWEST. MAIN ISSUE WITH THIS SYSTEM WILL BE
TIMING...AS THE CANADIAN AND GFS ARE SPLITTING THE FLOW AT
H5...KEEPING A CLOSED OFF LOW SPINNING OUT OVER THE DESERT SW.
ECMWF IS MAINTAINING MORE CONSOLIDATED FLOW...AND PROGRESSING THE
LOW AS A DEEP TROF THROUGH THE MIDSECTION.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jan 8, 3:17 PM CST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CST TUE JAN 8 2008

ILZ027>031-036>038-040>044-047>053-091100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
317 PM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

AREA DITCHES AND STREAMS WILL CONTINUE TO RUN HIGH AFTER LAST
NIGHTS HEAVY RAINFALL. ADDITIONAL FLOODING IS NOT EXPECTED...HOWEVER
MOTORISTS ARE ADVISED TO AVOID FLOOD-PRONE RURAL AREAS...AS WATER
MAY STILL BE FLOWING ACROSS ROADS IN A FEW LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ045-046-054>057-061>063-066>068-071>073-091100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION-
317 PM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN
ADVANCE OF A STRONG COLD FRONT ACROSS EAST CENTRAL AND SOUTHEAST
ILLINOIS LATE THIS AFTERNOON. ANY STORMS THAT DEVELOP ARE NOT
EXPECTED TO BECOME SEVERE. THE PRECIPITATION WILL COME TO AN END THIS
EVENING...FOLLOWED BY BREEZY AND MUCH COLDER CONDITIONS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 9:26 PM CSTRiver Flood WarningILXCass, Mason37 hr
Jan 8, 9:51 PM CSTRiver Flood WarningILXVermilion32 hr
Jan 9, 10:26 AM CSTRiver Flood WarningILXLawrence3 days

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.